# SDR COMA0160309

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 3,973 hours, 3,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: 7805013
- Part serial: 397A
- Condition: Failed
- Location: Cockpit
- Part time: 3,973 hours, 3,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE FLAP SELECTOR LEVER.
